# SDR CA960312008

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Oil Sys
- Part time: 7,368 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL CONTAMINATION FOUND IN OIL TANK AND ON ENGINE CHIP DETECTORS. ENGINE ASSEMBLY AND OIL COOLER REPLACED. HELICOPTER RETURNED TO SERVICE.
